# SDR UIEA200700016

- Difficulty date: January 24, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 96,210 hours, 19,219 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B149153
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 96,210 hours, 19,219 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FIXED LEADING EDGE RIB AT ILES 1024.45 FOUND CRACKED IN THE INTEGRAL STIFFENER ATTACHING THE UPSTOP FITTING INTERCOSTAL.  INTERIM REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-271219411 AND FAA FORM 8100-9.
